International Journal of Contemporary Mathematical Sciences

Vol. 10, 2015, no. 2, 57-64

C. W. Baker
      An alternate form of somewhat continuity
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 2, 57-64
      http://dx.doi.org/10.12988/ijcms.2015.412123

Copyright © 2015 C. W. Baker. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.